# SDR DL757951416

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Nose Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE NOSE COWL, UPPER SECTION OF OUTER SKIN DELAMINATED.  REPAIRED PER MM 54-11-01.  FOUND AT LETTER CHECK.
